Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Mai, J.-F.; Scherer, M.; Shenkman, N. 
Nicht-TUM Koautoren:
nein 
Kooperation:
Titel:
Multivariate geometric distributions, (logarithmically) monotone sequences, and infinitely divisible laws 
Abstract:
Two stochastic representations of multivariate geometric distributions are analyzed, both are obtained by lifting the lack-of-memory (LM) property of the univariate geometric law to the multivariate case. On the one hand, the narrow-sense multivariate geometric law can be considered a discrete equivalent of the well-studied Marshall-Olkin exponential law. On the other hand, the more general wide-sense geometric law is shown to be characterized by the LM property and can differ significantly from...    »
 
Stichworte:
multivariate geometric law, lack-of-memory, exchangeability, completely monotone sequences, d-monotone sequences, de Finetti's theorem, conditionally i.i.d., infinitely divisible law 
Intellectual Contribution:
Discipline-based Research 
Zeitschriftentitel:
Journal of Multivariate Analysis 
Jahr:
2013 
Band / Volume:
115 
Seitenangaben Beitrag:
457–480 
Reviewed:
ja 
Sprache:
en 
Status:
Verlagsversion / published 
TUM Einrichtung:
Lehrstuhl für Finanzmathematik 
Format:
Text 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
commissioned:
not commissioned 
Professional Journal:
Nein